AMS Bookstore LOGO amslogo
Return to List  Item: 1 of 1   
Curves and Abelian Varieties
Edited by: Valery Alexeev, University of Georgia, Athens, GA, Arnaud Beauville, Université de Nice, France, C. Herbert Clemens, Ohio State University, Columbus, OH, and Elham Izadi, University of Georgia, Athens, GA
cover
SEARCH THIS BOOK:

Contemporary Mathematics
2008; 274 pp; softcover
Volume: 465
ISBN-10: 0-8218-4334-6
ISBN-13: 978-0-8218-4334-5
List Price: US$81
Member Price: US$64.80
Order Code: CONM/465
[Add Item]

Request Permissions

This book is devoted to recent progress in the study of curves and abelian varieties. It discusses both classical aspects of this deep and beautiful subject as well as two important new developments, tropical geometry and the theory of log schemes.

In addition to original research articles, this book contains three surveys devoted to singularities of theta divisors, of compactified Jacobians of singular curves, and of "strange duality" among moduli spaces of vector bundles on algebraic varieties.

Readership

Graduate students and research mathematicians interested in algebraic geometry.

Powered by MathJax
Return to List  Item: 1 of 1   

  AMS Home | Comments: webmaster@ams.org
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia